# SDR DALA2023112109623

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 15,424 hours, 1,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 R2 DOOR HAS WRONG EMERGENCY LIGHT. CORRECTIVE ACTION: REMOVED AND REPLACED R2 DOOR EMERGENCY LIGHT. (5561474)
